MAUDE Adverse Event Report: MICROPORT CRM S.R.L. CPR4; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

MICROPORT CRM S.R.L. CPR4; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number CPR4 HEAD
Medical Device Problem Code Telemetry Discrepancy (1629)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the subject device has not been returned yet, no investigation could be performed.Results will be provided on the next report.
 
Event or Problem Description
Reportedly, on 8-january-2026, the cpr4 head is unusable to interrogate.
 
Additional Manufacturer Narrative
Analysis of the returned subject device confirmed the reported event.When the telemetry head is used for interrogate, a communication error occurred.Investigation of the internal components did not reveal any signs of oxydation or damage.After reassembling the telemetry head, it finally works normally.The most probable hypothesis is that a momentary micro-dislodgement of an internal components caused the reported event.This type of micro-dislodgement can be caused by a fall on the ground (confirmed by the presence of cracks on the white case of the telemetry head).No general malfunction is suspected with the subject device.This case is retained and utilized for trend purposes.
 
Event or Problem Description
Reportedly, on (b)(6) 2026, the cpr4 head is unusable to interrogate.

Brand Name
CPR4
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT  13040
Manufacturer (Section G)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT   13040
Manufacturer Contact
elodie vincent
via crescentino s.n
saluggia (vc) 13040
IT   13040
146013665
MDR Report Key24268616
Report Number1000165971-2026-00054
Device Sequence Number10726045
Product Code OSR
UDI-Device Identifier08031527019611
UDI-Public(01)08031527019611
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCPR4 HEAD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown